# SDR ABXA20230626135

- Difficulty date: June 9, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 109,885 hours, 32,009 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Beam
- Part number: 451T16042
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N317CM C-CHECK AT AIRBORNE (TAMPA), THE FWD CARGO FLOOR SUPPORT BEAM (P/N 451T1604-2) AT STA 548, RBR 41.28 HAS CORROSION. THE DAMAGE WAS REMOVED BY BLEND-OUT PROCESS. THE FLOOR SUPPORT IS FABRICATED FROM 7075-T6511 AL ALLOY EXTRUSION (BAC1506-1898) PER QQ-A-200/11. THERE ARE NO REPAIRS FOR THE SPECIFIC LOCATION IN THE 767-300 SRM AND DUE TO UNDERLYING STRUCTURES, UNABLE TO PERFORM TYPICAL EXTRUDED SECTION REPAIR PER SRM 51-70-12. FLIGHT VEHICLES CONSULTING INC. WAS CONTACTED WITH REPAIR PROPOSAL, AND PERMANENT REPAIR INSTRUCTIONS WERE APPROVED. AAIRCRAFT WAS REPAIRED PER ABX-REA-5331-64861-00.
